# SDR 07FDEA00442

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, MDC FLOORBEAM FRAME 21 CRACKED RT SIDE.  LENGTH OF CRACK .380 INCH.  REPAIRED PER ENG DISPO AND A310-200 SRM SUPP 53-10-15 FIG 201 SHEET 2.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.  SEE JPF N00344.
